Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 32, Number 6

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 32, Number 6 (1926)
Bull. Amer. Math. Soc. 32 (1926)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 32, Number 6 (1926)
Bull. Amer. Math. Soc. 32 (1926)
More Information
Full-text PDF     Request Permissions
The thirty-second summer meeting of the Society
Arnold Dresden.
Bull. Amer. Math. Soc. 32 (1926), 577-600
More Information
Full-text PDF     Request Permissions
Recent progress with the Dirichlet problem
O. D. Kellogg.
Bull. Amer. Math. Soc. 32 (1926), 601-625
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561275
On irredundant sets of postulates
Alonzo Church.
Bull. Amer. Math. Soc. 32 (1926), 626-628
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561276
Generalization of Lagrange’s theorem
Louis Weisner.
Bull. Amer. Math. Soc. 32 (1926), 629-630
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561277
The transformation of a regular group into its conjoint
G. A. Miller.
Bull. Amer. Math. Soc. 32 (1926), 631-634
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561278
A characteristic property of minimal surfaces
Jesse Douglas.
Bull. Amer. Math. Soc. 32 (1926), 635-638
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561279
On the convergence of trigonometric approximations for a function of two variables
Elizabeth Carlson.
Bull. Amer. Math. Soc. 32 (1926), 639-641
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561280
On a tensor of the second rank in function space
Dunham Jackson.
Bull. Amer. Math. Soc. 32 (1926), 641-643
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561281
All integral solutions of $ax^{2} + bxy + cy^{2} = w_{1} w_{2} \cdots w_{n} $
L. E. Dickson.
Bull. Amer. Math. Soc. 32 (1926), 644-648
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561282
Nuclear points in the theory of abstract sets
W. Sierpinski.
Bull. Amer. Math. Soc. 32 (1926), 649-653
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561283
On the integro-differential equation of the Bôcher type in three-space
G. E. Raynor.
Bull. Amer. Math. Soc. 32 (1926), 654-658
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561284
Two-way continuous curves
G. T. Whyburn.
Bull. Amer. Math. Soc. 32 (1926), 659-663
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561285
On some theorems of Bôcher concerning isolated singular points of harmonic functions
O. D. Kellogg.
Bull. Amer. Math. Soc. 32 (1926), 664-668
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561286
The transversality relative to a surface of $∫F( x,y,z,y’,z’ )dx = Minimum$
Jesse Douglas.
Bull. Amer. Math. Soc. 32 (1926), 669-674
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561287
On the extension of a method of Briot and Bouquet for the reduction of singular points
B. O. Koopman.
Bull. Amer. Math. Soc. 32 (1926), 674-678
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561288
A curious irreducible continuum
W. A. Wilson.
Bull. Amer. Math. Soc. 32 (1926), 679-681
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561289
On a fundamental formula in the theory of class-number relations
E. T. Bell.
Bull. Amer. Math. Soc. 32 (1926), 682-688
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561290
On the functional equation $f( x + y ) = f( x ) + f( y )$
Mark Kormes.
Bull. Amer. Math. Soc. 32 (1926), 689-693
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561291
On quantifiers for general propositions
C. H. Langford.
Bull. Amer. Math. Soc. 32 (1926), 694-704
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1561292
Notes
Bull. Amer. Math. Soc. 32 (1926), 721-726
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 32 (1926), 727-730
More Information
Full-text PDF     Request Permissions
Thirty-fifth annual list of papers
Bull. Amer. Math. Soc. 32 (1926), 731-746
More Information
Full-text PDF     Request Permissions
Index of volume XXXII
Bull. Amer. Math. Soc. 32 (1926), 747-760
More Information
Full-text PDF     Request Permissions
Errata—Volume XXXII
Bull. Amer. Math. Soc. 32 (1926), 760
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Origin, Nature, and Influence of Relativity, by G. D. Birkhoff.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 32 (1926), 705-707
Review information
Full-text PDF
Modern Algebraic Theories, by L. E. Dickson.
Reviewer: E. T. Bell
Bull. Amer. Math. Soc. 32 (1926), 707-710
Review information
Full-text PDF
Principia Mathematica, by Alfred North Whitehead and Bertrand Russell.
Reviewer: B. A. Bernstein
Bull. Amer. Math. Soc. 32 (1926), 711-713
Review information
Full-text PDF
Versicherungsmathematik, by Alfred Loewy.
Reviewer: J. W. Glover
Bull. Amer. Math. Soc. 32 (1926), 714-715
Review information
Full-text PDF
Le Problème de Pappus et ses Cent Premières Solutions, by A. Maroger.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 32 (1926), 715
Review information
Full-text PDF
Sieben-und mehrstellige Tafeln der Kreis-und Hyperbelfunktionen und deren Produkte sowie der Gammafunktion, nebst einem Anhang: Interpolations-und sonstige Formeln, by Keiichi Hayashi.
Reviewer: T. H. Gronwall
Bull. Amer. Math. Soc. 32 (1926), 716
Review information
Full-text PDF
La Géométrie des Espaces de Riemann, by Élie Cartan.
Reviewer: C. L. E. Moore
Bull. Amer. Math. Soc. 32 (1926), 717
Review information
Full-text PDF
Algebraische Flächen, by H. W. E. Jung.
Reviewer: S. Lefschetz
Bull. Amer. Math. Soc. 32 (1926), 718
Review information
Full-text PDF
Die mathematischen Hilfsmittel des Physikers, by Erwin Madelung.
Reviewer: H. S. Uhler
Bull. Amer. Math. Soc. 32 (1926), 718-719
Review information
Full-text PDF
Binomial Factorizations,, by A. J. C. Cunningham.
Reviewer: D. N. Lehmer
Bull. Amer. Math. Soc. 32 (1926), 719
Review information
Full-text PDF
Factoriation of $y^n \pm 1,\,y = 2,\,3,\,5,\,6,\,7,\,10,\,11,\,12$ up to high powers $\left( {n.} \right)$, by A. J. C. Cunningham and H. J. Woodall.
Reviewer: D. N. Lehmer
Bull. Amer. Math. Soc. 32 (1926), 720
Review information
Full-text PDF
Atomicity and Quanta, by J. H. Jeans.
Reviewer: E. P. Adams
Bull. Amer. Math. Soc. 32 (1926), 720
Review information
Full-text PDF